Behavior of the Bergman projection on the Diederich-Fornæss worm

David E. Barrett University of Michigan, Ann Arbor, USA

TBD mathscidoc:1701.331756

Acta Mathematica, 168, (1), 1-10, 1990.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 148 downloads ] [ 0 comments ]
@inproceedings{david1990behavior,
  title={Behavior of the Bergman projection on the Diederich-Fornæss worm},
  author={David E. Barrett},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317413393465},
  booktitle={Acta Mathematica},
  volume={168},
  number={1},
  pages={1-10},
  year={1990},
}
David E. Barrett. Behavior of the Bergman projection on the Diederich-Fornæss worm. 1990. Vol. 168. In Acta Mathematica. pp.1-10. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317413393465.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved